Come join others currently navigating treatment in our weekly Zoom Meetup! Register here: Tuesdays, 1pm ET.
Fill Out Your Profile to share more about you. Learn more...
Webinar: Corrective Breast Reconstruction: Getting the Results You Want Join us July 9, 2024 at 6pm ET. Register here.

Tamoxifen and Ovary Pain

Options

Hi all, I am 52 next month, premenopausal, and on Tamoxifen. I have been on it for about 2 months. For the last 2 weeks, I've had off-and-on ovarian pain. Last week, it coincided with my cycle. Yesterday it started up again. It's. Sharp pain in left ovary. I used to get cysts a lot. I think this is also a cyst and may be brought on by the tamoxifen. Does anyone have experience?

Comments

  • moderators
    moderators Posts: 8,185
    Options

    Hi @nilespark44 ! Indeed, ovarian cysts are a potential side effect of Tamoxifen, so it's important to let your medical oncologist know if it persists. Are you premenopausal still?

  • nilespark44
    nilespark44 Member Posts: 34
    Options

    I am still premenopausal. I will be 52 in June and still regular. When I mentioned the ovary pain about 2 weeks ago with Onco RN, she didn't seem concerned and didn't say much about it. Again, I've only been on Tamoxifen for 2 months.